MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter customer technical support specialist (cts) reviewed parameter settings for glu and confirmed the correct unit of measurement as mg/dl.The cause of the delay in patient results with % values cannot be determined with the available information.Global product technical support (gpts) is investigating further into the issue.Section a2, a4 and a5: information not provided by the customer.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported a delay in patient testing after manually programming glucose (glu) and urinary/csf protein (ucsfp) survey samples which generated results as % values with ¿f¿ flags, involving the dxc 500 au clinical chemistry analyzer (pn c63520, sn (b)(6)).There was no report of injury, death, or change in treatment or diagnosis related to the reported issue and there was no report of harm for a patient, an operator or any other person.The customer did not provide patient demographics.
 
Event or Problem Description
The customer reported the dxc 500 au clinical chemistry analyzer generated false high cerebral spinal fluid (csf) glucose results with %, f, and hh flags on survey patient samples and test samples used for comparison.The customer confirmed that the samples in question generating the %, f, and hh flags were related to survey samples which were not used for diagnosis.There was no delay in results or sample processing as the customer indicated they had a contingency plan in place.There was no report of change to treatment, injury or death associated to this event.Per dxc 500 au chemistry analyzer instructions for use (ifu) guide c24569ab, chapter 11, page 11-8 to 11-9.Flag ¿hh¿: the result is greater than the configured critically high threshold.Flag ¿f¿: result is higher than the analytical measuring range.Flag %: clot detected.
 
Additional Manufacturer Narrative
This report was changed from reportable to non-reportable event.Upon further investigation, it was confirmed that the samples in question generating the flags were related to survey samples only and were not used for diagnosis.There was no delay in results or sample processing as the customer indicated they had a contingency plan in place.A beckman coulter field service engineer (fse) was dispatched onsite to evaluate the dxc 500 au clinical chemistry analyzer.The fse inspected the analyzer and determined the cause of flags for glucose csf results was due to use error.There is no evidence of a system malfunction.The customer is using csf (cerebral spinal fluid) methodology for glucose which is not validated on the dxc 500 au clinical chemistry analyzer.The beckman coulter internal identifier is (b)(4).

Brand Name
DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key23599090
Report Number9612296-2025-01008
Device Sequence Number13335103
Product Code JJE
UDI-Device Identifier14987666545065
UDI-Public(01)14987666545065(11)240905
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K220977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE
Device Catalogue NumberC63520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown